Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes stomach pain and sore nipples after taking Progynova and Duphaston?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5162 Questions

default
Posted on Sat, 16 Aug 2014 in Women's Health
Question: My doctor prescribed me progynova 2 mg and Duphaston 10mg twice a day for 2 weeks after undergone IUI procedure but after 1 day taking the med i had gastric pain,bad pre menstrual symptom and nipple sore for 2 and half day and the pain is now gone should i continue the med back?
doctor
Answered by Dr. Sree Gouri SR 5 hours later
Brief Answer:
Can continue

Detailed Answer:
Hi,
Thanks for the query.
Progynova contains estradiol. It helps in thickening of endometrium.
Duphaston contains progesterone.
It helps in implantation and maintenance of pregnancy.
Some amount of side effects can be experienced with these drugs.
But usually benefits overweight risks here.
You can restart them and can use as advised by your doctor.
If side effects recur, you may stop the drugs and can use natural micronized progesterone with your doctor's advice. Possibly this can help in supporting the pregnancy and in avoiding side effects.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the response, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Estradiol

doctor1 MD

Hello, Dr Shehzad Topiwala! My name is Daniel, and I am seeking your professional advice and expertice. I am 21 years old, male, good health, fit, no smoking or excessive alcohol. I am experiencing low testosterone symptoms such as: no sex drive, ED, depressed mood, etc. My sex life is almost non-existent. I am 21 years old, and should not be dealing with problems like these. The blood work done with my doctor, all came back within the normal range, and my doctor tells me everything is like it should be, yet I don’t feel like it is. I have gotten a copy of my results and did some research online. Aberrantly my T-levels at 14,5 nmol/L (around 350-400 converted to ng/dl), are in the same range as an average 80 year old… My testosterone levels are not god for a guy my age, and far from optimal. So I went back to my doctor, but now she tells me my symptoms are caused by depression. I admit feeling depressed, but that is a result of my problems, depression is not causing them. And then she continued to prescribe me some Viagra… I am confident in saying that the symptoms I am experiencing are hormone/testosterone related, not psychological. My testosterone levels are low, but not low enough to get treatment, and thereby no chance to get sent of to an expert on the subject. So I am glad I found your internet service. What am I supposed to do? I cannot live like this, life feels so empty at the moment, and I don’t feel youthful at all… Some of my friends tells me that they can masturbate/have sex 3-4 times a day. Me, I need a two-day recharge time after just one “session”. Below are my results, please take a look at them, what do you think? Free T4      18.9 pmol/L 11.0 - 22.0 FSH 3.9 IE/L 1.0 – 12.0 Cortisol 577 nmol/L LH      9.7 IE/L      1.0 – 10.0 Prolactin 156 mIE/L      100 – 400 SHBG      18 nmol/L      15 – 85 Testosterone 14.5 nmol/L 9.0 – 35.0 TSH      0.66 mIE/L      0.30 – 4.2 Estradiol 0.09 nmol/L 00 – 0.16 Free Testosterone 7.1      3.0 – 14.7 I was hoping your profession on this subject could cast some light on my situation. Do you see anything out of the ordinary when looking at my blood test results? I am noticing elevated LH levels, along with the low testosterone, does this mean there could be something wrong with my testicles/leydig cells ? One guy told me that my pituary maby needed a kickstart. And that my T-levels would increase with the use of a drug like arimidex or clomid. To my understanding, these drugs work by increasing the LH levels, thus increasing testosterone. If my leydig cells where not responding well, trying this would be pointless? If possible, I would ask for a detailed response. Thank you in advance. Best regards Daniel

doctor1 MD

Hi. I am 38 years old. I made 10 IVF failed attempts. Last one was 75 days ago and I have a very light period 10 days after the pregnancy test then I dont have period. I test estradiol and progestrone after 42 days of the last period and estradiol was 89 while progestrone was 0.1. My Doctor presceibed me progyluton after 55 days of the last period. My question : does this mean that i am in premature monopose? and is progyluton useful in my case and does it have a side effects? Thanks a lot

doctor1 MD

Hi there, I am interested in taking a thermogenic to aid weight loss. It's called the BMI bliss and thyro drive (both which contain dandelion root and yohimbe/yohimbine hcl). I have been taking birth control (ortho cyclen (norgestimate/ethynil estradiol)) for a year now. Would there be any interference with the effectiveness of my birth control if I also take the BMI Bliss? I take my birth control at 6:30 am and would take the bliss approximately two hours later.Thanks, Brittney

doctor1 MD

Hello, I picked up my birth control today and, usually it s Portia 28 but, I received something called Marlissa Levongestrel and Ethinyl Estradiol. What happened... Did Marlissa buy out Portia 28, is it okay for me to randomly change brands, should I take this, return it, etc?? Thank you, Elaine

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

I've been having bad insomnia , heart palpitations, and my BP went up and is fluctuating. I attributed this to my thyroid medication, Levothyroxin and Liothyronin, being too high. I stopped both of them this weekend. I also take estradiol .5 mg...

doctor1 MD

I am 49 years old and have been suffering from terrible perimenopausal symptoms lately, the worst being frequent hot flashes and intense sweating, especially at night. I wake up several times a night, drenched in sweat, and rarely sleep for more...